Alert archive / Louisiana / Flash Flood Watches in 2007
Flash Flood Watch 2, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood watch at Mar 13, 2007, 2:46 PM CDT for Hardin County, Tyler County, Texas; 9 parishes in Louisiana. It took effect at Mar 14, 2007, 7:00 AM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2007, 2:46 PM CDT (19:46 UTC)
- In effect from
- Mar 14, 2007, 7:00 AM CDT
- Expired
- Mar 15, 2007, 4:00 AM CDT
- In force
- 21 hr
- Issued by
- NWS Lake Charles, LA
- Flood severity
- None
Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Tyler County, TX
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KLCH 131946 FFALCH URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 246 PM CDT TUE MAR 13 2007 ...FLOODING RAINS POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT... .CARIBBEAN AIR CONTINUES TO STREAM THROUGH THE WESTERN GULF OF MEXICO, GENTLY ASCENDING AND POOLING UPON APPROACHING THE WESTERN UPPER GULF COAST STATES. CONSEQUENTLY, BOTH DEEP MOISTURE AND INSTABILITY ARE IN PLACE. THE ONLY INGREDIENT NEEDED IS LIFT. LOW PRESSURE ALOFT, CURRENTLY ACROSS WEST TEXAS, WILL BEGIN ITS EASTWARD JOURNEY THIS EVENING. ITS ASSOCIATED LIFT WILL GIVE A SIGNIFICANT BOOST TO THE ASCENDING CARIBBEAN AIR. WIDESPREAD RAIN, HEAVY AT TIMES, ALONG WITH THE POSSIBILITY OF SEVERE WEATHER, WILL BE THE RESULT. THE BULK OF THIS WEATHER WILL BE FELT ON WEDNESDAY. LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-140915- /O.NEW.KLCH.FF.A.0002.070314T1200Z-070315T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE... DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...LAKE CHARLES... JENNINGS...CROWLEY...LAFAYETTE...ST. MARTINVILLE...CAMERON... ABBEVILLE...NEW IBERIA...MORGAN CITY...WOODVILLE...JASPER... NEWTON...LUMBERTON...BEAUMONT/PORT ARTHUR...ORANGE 246 PM CDT TUE MAR 13 2007 ...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF LOUISIANA AND SOUTHEAST TEXAS...INCLUDING THE FOLLOWING AREAS...IN LOUISIANA... ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU... CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...LAFAYETTE... LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION AND VERNON. IN SOUTHEAST TEXAS...HARDIN... JASPER...JEFFERSON...NEWTON...ORANGE AND TYLER. * FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING * LOW PRESSURE ALOFT MOVING OUT OF WEST TEXAS WILL PASS OVER LOUISIANA ON WEDNESDAY. THE LIFT ATTENDING THIS LOW WILL INITIATE AND MAINTAIN WIDESPREAD RAIN ACROSS THE AREA. SEVERE WEATHER IS ALSO A POSSIBILITY. * MEAN RAINFALL TOTALS, ENDING LATE WEDNESDAY EVENING, WILL RANGE FROM 2 TO 3 INCHES ACROSS SOUTH CENTRAL AND EAST CENTRAL LOUISIANA, TO 3 TO 5 INCHES ACROSS SOUTHEAST TEXAS AND ACROSS SOUTHWEST AND WEST CENTRAL LOUISIANA. RAINFALL INTENSITY WILL BE EXTREME AT TIMES, RANGING FROM 2 TO 3 INCHES PER HOUR IN THE HEAVIER SHOWERS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
4 follow-up statements
000 WGUS64 KLCH 140921 FFALCH FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 421 AM CDT WED MAR 14 2007 ...FLOODING RAINS POSSIBLE TODAY AND TONIGHT... .CARIBBEAN AIR CONTINUES TO STREAM THROUGH THE WESTERN GULF OF MEXICO... GENTLY ASCENDING AND POOLING UPON APPROACHING THE WESTERN UPPER GULF COAST STATES. CONSEQUENTLY...BOTH DEEP MOISTURE AND INSTABILITY ARE IN PLACE. THE ONLY INGREDIENT NEEDED IS LIFT. LOW PRESSURE ALOFT... CURRENTLY ACROSS CENTRAL TEXAS... WILL CONTINUE ITS EASTWARD JOURNEY TODAY. ITS ASSOCIATED LIFT WILL GIVE A SIGNIFICANT BOOST TO THE ASCENDING CARIBBEAN AIR. WIDESPREAD RAIN...HEAVY AT TIMES...ALONG WITH THE POSSIBILITY OF SEVERE WEATHER...WILL BE THE RESULT. LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-142100- /O.CON.KLCH.FF.A.0002.070314T1200Z-070315T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE... DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...LAKE CHARLES... JENNINGS...CROWLEY...LAFAYETTE...ST. MARTINVILLE...CAMERON... ABBEVILLE...NEW IBERIA...MORGAN CITY...WOODVILLE...JASPER... NEWTON...LUMBERTON...BEAUMONT/PORT ARTHUR...ORANGE 421 AM CDT WED MAR 14 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF LOUISIANA AND SOUTHEAST TEXAS...INCLUDING THE FOLLOWING AREAS...IN LOUISIANA...ACADIA...ALLEN...AVOYELLES... BEAUREGARD...CALCASIEU...CAMERON...EVANGELINE...IBERIA... JEFFERSON DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION AND VERNON. IN SOUTHEAST TEXAS...HARDIN...JASPER...JEFFERSON...NEWTON... ORANGE AND TYLER. * THROUGH THIS EVENING * LOW PRESSURE ALOFT MOVING OUT OF CENTRAL TEXAS WILL PASS OVER THE REGION TODAY AND TONIGHT. THE LIFT ATTENDING THIS LOW WILL INITIATE AND MAINTAIN WIDESPREAD RAIN ACROSS THE AREA. SEVERE WEATHER IS ALSO A POSSIBILITY. * MEAN RAINFALL TOTALS...ENDING LATE WEDNESDAY EVENING...WILL RANGE FROM 1 TO 2 INCHES ACROSS SOUTH CENTRAL AND EAST CENTRAL LOUISIANA...TO 2 TO 4 INCHES ACROSS SOUTHEAST TEXAS AND ACROSS SOUTHWEST AND WEST CENTRAL LOUISIANA. RAINFALL INTENSITY WILL BE EXTREME AT TIMES...RANGING FROM 1 TO 2 INCHES PER HOUR IN THE HEAVIER SHOWERS AND THUNDERSTORMS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ 13
000 WGUS64 KLCH 142016 FFALCH URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 316 PM CDT WED MAR 14 2007 ...FLOODING RAINS POSSIBLE TODAY AND TONIGHT... .A SURFACE LOW WILL DEVELOP OFF THE TEXAS COAST AND MOVE INLAND INTO SOUTH CENTRAL LOUISIANA TONIGHT. THE UPPER LOW OVER NORTH CENTRAL TEXAS WILL MOVE SLOWLY EASTWARD AND WILL BE NEARING THE LOWER MISSISSIPPI VALLEY LATE TONIGHT. THE COMBINATION OF THESE TWO SYSTEMS, TOGETHER WITH ALREADY SATURATED AIR, WILL PRODUCE WIDESPREAD RAIN WITH EMBEDDED THUNDERSTORMS. THE RAIN WILL BE HEAVY AT TIMES. LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-150600- /O.EXT.KLCH.FF.A.0002.000000T0000Z-070315T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE... DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...LAKE CHARLES... JENNINGS...CROWLEY...LAFAYETTE...ST. MARTINVILLE...CAMERON... ABBEVILLE...NEW IBERIA...MORGAN CITY...WOODVILLE...JASPER... NEWTON...LUMBERTON...BEAUMONT/PORT ARTHUR...ORANGE 316 PM CDT WED MAR 14 2007 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 AM CDT THURSDAY... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF LOUISIANA AND SOUTHEAST TEXAS...INCLUDING THE FOLLOWING AREAS...IN LOUISIANA...ACADIA...ALLEN...AVOYELLES... BEAUREGARD...CALCASIEU...CAMERON...EVANGELINE...IBERIA... JEFFERSON DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION AND VERNON. IN SOUTHEAST TEXAS...HARDIN...JASPER...JEFFERSON...NEWTON... ORANGE AND TYLER. * UNTIL 1 AM CDT THURSDAY * LOW PRESSURE ALOFT MOVING OUT OF CENTRAL TEXAS WILL PASS SLOWER THAN PREVIOUS INDICATIONS AND WILL NOT MOVE EAST OF THE REGION UNTIL LATE TONIGHT. THE LIFT ATTENDING THIS LOW WILL INITIATE AND MAINTAIN WIDESPREAD RAIN ACROSS THE AREA. * RADAR ESTIMATES INDICATE THAT 3 TO 5 INCHES OF RAIN HAD ALREADY FALLEN OVER LOWER SOUTHEAST TEXAS WHILE 1 TO 2 INCHES HAD FALLEN OVER INTERIOR SOUTHEAST AND WESTERN PORTIONS OF LOUISIANA. ANOTHER 1 TO 2 INCHES OF RAIN CAN BE EXPECTED OVER MOST OF THE AREA MAINLY DURING THE EVENING HOURS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ JS
000 WGUS64 KLCH 150207 FFALCH URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 907 PM CDT WED MAR 14 2007 ...FLOODING RAINS STILL POSSIBLE TONIGHT OVER SOUTHERN LOUISIANA... .AN UPPER LOW OVER NORTH EAST TEXAS WILL MOVE SLOWLY EASTWARD AND WILL BE NEARING THE LOWER MISSISSIPPI VALLEY EARLY THURSDAY. A SURFACE LOW JUST OFFSHORE THE LOUISIANA COAST WILL CONTINUE TO MOVE EAST...AND PROVIDE THE FOCUS FOR THUNDERSTORMS WITH VERY HEAVY RAIN...WITH THE GREATEST THREAT OVER SOUTH CENTRAL LOUISIANA. LAZ027>032-TXZ180>182-201-215-216-150315- /O.CAN.KLCH.FF.A.0002.000000T0000Z-070315T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE... DERIDDER...OAKDALE...VILLE PLATTE...WOODVILLE...JASPER...NEWTON... LUMBERTON...BEAUMONT/PORT ARTHUR...ORANGE 907 PM CDT WED MAR 14 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF LOUISIANA AND SOUTHEAST TEXAS HAS BEEN CANCELLED. MOST OF THE THUNDERSTORMS WITH THE HEAVIEST RAINFALL WILL REMAIN OFFSHORE THE SOUTHEAST TEXAS COAST...AND ACROSS SOUTHERN LOUISIANA SOUTH OF I-10. $$ LAZ044-045-052>055-150900- /O.EXT.KLCH.FF.A.0002.000000T0000Z-070315T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN- INCLUDING THE CITIES OF...LAFAYETTE...ST. MARTINVILLE... ABBEVILLE...NEW IBERIA...MORGAN CITY 907 PM CDT WED MAR 14 2007 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 4 AM CDT THURSDAY... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF SOUTH CENTRAL LOUISIANA AND SOUTHWEST LOUISIANA... INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL LOUISIANA... IBERIA...LAFAYETTE...LOWER ST. MARTIN...ST. MARY AND UPPER ST. MARTIN. IN SOUTHWEST LOUISIANA...VERMILION. * UNTIL 4 AM CDT THURSDAY * RADAR ESTIMATES INDICATE THAT 2 TO 3 INCHES OF RAIN HAD ALREADY FALLEN OVER LOWER SOUTH CENTRAL LOUISIANA. ANOTHER 2 INCHES OF RAINFALL CAN BE EXPECTED OVER SOUTH CENTRAL LOUISIANA TONIGHT. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ LAZ033-041>043-051-150600- /O.CON.KLCH.FF.A.0002.000000T0000Z-070315T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-CAMERON- INCLUDING THE CITIES OF...OPELOUSAS...LAKE CHARLES...JENNINGS... CROWLEY...CAMERON 907 PM CDT WED MAR 14 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL LOUISIANA AND SOUTHWEST LOUISIANA... INCLUDING THE FOLLOWING AREAS...IN CENTRAL LOUISIANA...ST. LANDRY. IN SOUTHWEST LOUISIANA...ACADIA...CALCASIEU...CAMERON AND JEFFERSON DAVIS. * UNTIL 1 AM CDT THURSDAY * RADAR ESTIMATES INDICATE THAT 2 TO 3 INCHES OF RAIN HAD ALREADY FALLEN OVER LOWER SOUTH CENTRAL LOUISIANA. ANOTHER INCH OF RAINFALL IS POSSIBLE OVER SOUTHWEST LOUISIANA THIS EVENING...TAPERING OFF AFTER MIDNIGHT. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS64 KLCH 150900 FFALCH FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 400 AM CDT THU MAR 15 2007 LAZ044-045-052>055-151000- /O.EXP.KLCH.FF.A.0002.000000T0000Z-070315T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN- INCLUDING THE CITIES OF...LAFAYETTE...ST. MARTINVILLE... ABBEVILLE...NEW IBERIA...MORGAN CITY 400 AM CDT THU MAR 15 2007 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL LOUISIANA AND SOUTHWEST LOUISIANA HAS EXPIRED. SHOWERS AND ISOLATED THUNDERSTORMS WILL LINGER OVER THE REGION THIS MORNING...BUT ADDITIONAL RAINFALL IS NOT EXPECTED TO BE SUFFICIENT ENOUGH TO CAUSE FLOODING. $$ 13
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood watch went out at Mar 13, 11:00 AM CDT, 3 hours 46 minutes earlier.
Area forecast discussion, Mar 13, 11:00 AM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1100 AM CDT TUE MAR 13 2007 .UPDATE... CONTEMPLATING ISSUING A FLASH FLOOD WATCH FOR THE ENTIRE FORECAST AREA STARTING WEDNESDAY MORNING. ALSO, A SLIGHT RISK FOR SEVERE WEATHER WILL EXIST LATER TONIGHT INTO WEDNESDAY. OTHERWISE ZONE PACKAGE IS ON TARGET AT THIS TIME. && .PREV DISCUSSION... /ISSUED 324 AM CDT TUE MAR 13 2007/ SHORT TERM... CLUSTER OF THUNDERSTORMS OVER CENTRAL TEXAS THIS MORNING APPEAR TO BE MOVING NORTHEAST RATHER THAN TO THE EAST AS THEY WERE EARLY YESTERDAY MORNING. THUS STORMS WILL LIKELY NOT MOVE INTO THE LOCAL AREA AS EARLY AS THEY DID YESTERDAY MORNING. HAVE DELAYED HIGHEST POPS FOR TODAY INTO THE AFTERNOON HOURS. 500 MB LOW IS STILL NEAR THE SOUTHEAST CORNER OF NEW MEXICO EARLY THIS MORNING. IT IS PROGGED TO BEGIN MOVING EAST AFTER SUNRISE TODAY AND TO BE MOVING THROUGH THE TEXARKANA AREA AT SUNSET TOMORROW. THIS INSTABILITY PRODUCING FEATURE SHOULD BE MAINLY EAST OF THE FORECAST AREA THURSDAY MORNING. MEANWHILE MOISTURE WILL REMAIN HIGH FOR THE NEXT COUPLE OF DAYS. DRYING IS PROGGED TO PROGRESS WEST TO EAST ACROSS THE REGION WEDNESDAY NIGHT AND THURSDAY MORNING. CHANCES OF SHOWERS AND THUNDERSTORMS WILL BE HIGH LATER TODAY THROUGH WEDNESDAY THEN TAPER OFF FROM THE WEST WEDNESDAY NIGHT INTO THURSDAY AS MOISTURE AND INSTABILITY DIMINISH. A SURFACE FRONTAL TROUGH WILL MOVE THROUGH THURSDAY MORNING AND HIGHEST CHANCES OF RAIN ON THAT DAY WILL BE IN THE DEEPEST MOISTURE OVER THE EASTERN EXTREMES OF THE AREA. LONG TERM... DURING THE OUTLOOK PERIOD FRIDAY THROUGH MONDAY....CHANCES OF RAIN WILL BE SLIGHT. A RELATIVELY DRY HIGH PRESSURE SYSTEM IS EXPECTED OVER THE AREA DURING THE PERIOD. AVIATION... AREAS OF FOG EARLY THIS MORNING. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS SPREADING WEST TO EAST ACROSS THE REGION MID DAY AND AFTERNOON INTO EVENING. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVERNIGHT. MARINE... WINDS AND SEAS SHOULD CONTINUE BELOW SMALL CRAFT ADVISORY CRITERIA INTO THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... KLCH 74 62 73 61 / 80 70 70 50 KBPT 73 62 73 61 / 90 70 70 40 KAEX 75 62 72 59 / 70 70 70 60 KLFT 77 62 71 62 / 60 70 70 70 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Mar 13, 9:50 AM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 950 AM CDT TUE MAR 13 2007 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-141200- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 950 AM CDT TUE MAR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS EXPECTED THIS AFTERNOON ACROSS SOUTHEAST TEXAS, TAPERING OFF TO SCATTERED ACTIVITY ACROSS SOUTH CENTRAL AND EAST CENTRAL LOUISIANA. THERE IS A SLIGHT RISK FOR SEVERE STORMS AND FLOODING RAIN ACROSS SOUTHEAST TEXAS. THE RAINS BECOME MORE WIDESPREAD TONIGHT ACROSS THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDESPREAD RAIN WITH SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ON WEDNESDAY AND WEDNESDAY NIGHT. FLOODING RAINS AND SEVERE STORMS ARE POSSIBLE. A FLOOD WATCH MAY BE ISSUED FOR WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WE MAY REQUEST ASSISTANCE FROM STORM SPOTTERS AND PUBLIC SAFETY OFFICIALS IN SEVERE WEATHER DETECTION AND WARNING FOR WEDNESDAY AND WEDNESDAY NIGHT.
Nearby
Flash Flood Watches in Louisiana, 2007Flash Flood Watches in Texas, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.